# SDR AU980752

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING TOP SKIN LOWER SURFACE CONTAINED NUMEROUS BARE METAL AREAS ON STRINGERS LOCATED AT RIB ZERO AND RIB 2 LT AND RT.  NO EVIDENCEOF CORROSION PRESENT.
